Oscillatory relaxation of $\mathrm{J}_2$ in the $\mathrm{J}_2$ – $\mathrm{He}$ mixture
Doklady Akademii Nauk, Tome 143 (1962) no. 6, pp. 1392-1394
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_6_a38,
author = {A. I. Osipov},
title = {Oscillatory relaxation of $\mathrm{J}_2$ in the $\mathrm{J}_2$ {\textendash} $\mathrm{He}$ mixture},
journal = {Doklady Akademii Nauk},
pages = {1392--1394},
year = {1962},
volume = {143},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_6_a38/}
}
A. I. Osipov. Oscillatory relaxation of $\mathrm{J}_2$ in the $\mathrm{J}_2$ – $\mathrm{He}$ mixture. Doklady Akademii Nauk, Tome 143 (1962) no. 6, pp. 1392-1394. http://geodesic.mathdoc.fr/item/DAN_1962_143_6_a38/